# SDR SWAA2024092540680

- Difficulty date: September 23, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 69,268 hours, 41,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER MISSING NEAR FWD PAX ENTRY DOOR<[01] INSTALLED L1 DOOR EMERGENCY EXIT SIGN COVER IAW AMM 33-51-01 A/COKAY FOR SVC
